# SDR IPXA2023091435148

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 36,672 hours, 24,865 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Part number: 32896285
- Part serial: 954
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG BLEED OFF WITH R PACK OFF. RESULTED IN DIVERSION TO SDF REMOVED AND REPLACED FAN AIR VALVE PER AMM 36-11-16. REMOVED AND RPLACED FAN AIR TEMP SENSOR PER AMM 36-11-13
